VeDA Forum

Notifications
Clear all

[Solved] Pfizer vaccine side effects


Aetomatis
New Member
Joined: 2 weeks ago
Posts: 2
Topic starter  
Hello.
After the second Pfizer vaccine, a week later, I started having episodes of vertigo, numbness in the hands, neck and head, indigestion, the feeling is very bad, my doctor examined me and all the tests went well.
I am 51 years old and I have never had any health problems, I exercise 4 times a week, for the first time in my life I have such symptoms and I am scared, does anyone have a similar experience? How long can this situation last? Do I need to tell my doctor anything?

Quote
Natalie_CA
Active Member
Joined: 2 weeks ago
Posts: 17
 
Posted by: @aetos189
Hello.
After the second Pfizer vaccine, a week later, I started having episodes of vertigo, numbness in the hands, neck and head, indigestion, the feeling is very bad, my doctor examined me and all the tests went well.
I am 51 years old and I have never had any health problems, I exercise 4 times a week, for the first time in my life I have such symptoms and I am scared, does anyone have a similar experience? How long can this situation last? Do I need to tell my doctor anything?

Hi, I'm 49 female and have almost the same symptom as you mentioned.  After the vaccination with Pfizer, I felt itchiness everywhere within the first 40 minutes but it's gone within 2 hours.  Then I had pain on the injection site for 2 days.  Day 4-6, I had mild persistent headache (especially when bending down).  Day 6 until today (Day 12), I have been having some dizziness (not often), pin and needles and numbness (started from legs and now on hands arm lips). I'm pretty healthy in general.  I'm allergic to several things but not severely.  My doctor will call me tomorrow to discuss.   Sorry I'm not help here and I'm scared as well.  I hope this is temporary.


ReplyQuote
twa
 twa
Trusted Member
Joined: 1 month ago
Posts: 93
 
Posted by: @aetos189
Hello.
After the second Pfizer vaccine, a week later, I started having episodes of vertigo, numbness in the hands, neck and head, indigestion, the feeling is very bad, my doctor examined me and all the tests went well.
I am 51 years old and I have never had any health problems, I exercise 4 times a week, for the first time in my life I have such symptoms and I am scared, does anyone have a similar experience? How long can this situation last? Do I need to tell my doctor anything?

Hi,

There's lots of us on the Covid-19 vaccine side effects thread, if you want to hop on over.  I too had issues after the Pfizer vax.


ReplyQuote
Jamison
New Member
Joined: 2 weeks ago
Posts: 1
 

Had 2nd Pfizer and having wheezing 6 days later and still having stomach pain and nausea. 


ReplyQuote
Dance4life
New Member
Joined: 1 week ago
Posts: 1
 

Hi, I had my first Pfizer dose on Wednesday 2nd June - I got an instant headache which I've now had for 3 1/2 days and Friday (last night) I started to get palpitations and a tight feeling in my chest. Is this quite normal or do I need to do something about it? If this all gets worse after the 2nd dose, I'm really not sure I want it at all 😒

This post was modified 1 week ago by Dance4life

ReplyQuote